| Model Number |
110-150 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Healthcare professional reported left capsular contracture grade iii.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe since it is not related to the device.Additional observations: ¿ crease fold, stress marks and wear abrasion observed on the device.¿ yellow biological tissue observed on the device.¿ observed an opening on posterior assessed as fold flaw opening.No further actions are required as the device was implanted.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iii.Device has been explanted and replaced with a non-allergan device.